| Model Number |
RBYPCLP60 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using packing coil lps and a non-penumbra microcatheter.During the procedure, as the physician was advancing a packing coil lp in the microcatheter, they noticed the microcatheter moved.Before the packing coil lp advanced out of the microcatheter, the physician resheathed it to adjust the microcatheter and take an angiogram.During angiogram, they noticed the packing coil lp advancing out of the microcatheter.Upon inspection of the pusher assembly, they noticed the detachment zone to be separated.This caused the packing coil lp to unintentionally detach in the splenic artery, medial to the aneurysm sack.The procedure was completed using a non-penumbra coils and the same microcatheter.There was no report of an adverse effect to the patient.